# SDR SWAA040173

- Difficulty date: January 17, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 55,528 hours, 42,497 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430
- Condition: Delaminated
- Location: Rt Wing Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING, RT INBOARD FOREFLAP DELAMINATED.  REMOVED AND REPLACED RT INBOARD FOREFLAP PER MM.
